# SDR IPXA2015061090037

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 52,355 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: ADA8012517
- Condition: Cracked
- Location: Bs 982
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING DAMAGE FWD LOWER CARGO BAY BS 982 AND X=14, REPAIR IAW EO 2550-57752-A.
